Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Blood in stool, pain when passing stools. Taking Dulcolax and drinking water. Next step?

I have been having blood in my stool for just over a month. It s a significant amount of bright red blood. I have no external Hemroids or growths. I have a sharp pain when passing stool that radiates to my left testicle . This is very painful. I am drinking excessive amounts of water around 7-10 500ml bottles and taking 2 100mg dulcolax stool softner liquid gels twice a day. Hemroid creams don t help, I was prescribed supositories and they didn t not help. I am kind of just wonder where I need to go from here?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician, Critical Care 's  Response
Thanks for posting your query here.

You have not mentioned about your age and whether there are any other symptoms apart from blood in stools and pain.

From the description given, I think you need further investigations to find out the cause. Sometimes, there could be bleeding ulcer/inflammation of large bowel and continues to bleed.

Please see Gastroenterologist or Gastric Surgeon. They may have to do camera test - Colonoscopy to find out the source of bleeding and likely cause.

Please do revert back to us if you have any further query.

Dr Tejas Shah
Critical Care Specialist
Answered: Sun, 31 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor